MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN915319
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Reported as "balloon rupture".As reported by the clinical support specialist: "received a call from biomed about possible blood back in the ac3 from a balloon rupture on (b)(6) 2023.I was able to get some further information from the clinical resource in the unit about the situation.The patient had an axillary insertion of the balloon on (b)(6) 2022.On early morning on (b)(6) 2023 the staff found blood in the helium tubing.The physician was notified.The patient was taken to the or later that morning to remove and replace the iab.There were no complications with the removal or the patient.A second fiberoptic iab was placed axillary.The patient is stable." no patient injury or consequence.The patient condition is reported as "fine".
 
Event or Problem Description
Reported as "balloon rupture".As reported by the clinical support specialist: "received a call from biomed about possible blood back in the ac3 from a balloon rupture on (b)(6)2023.I was able to get some further information from the clinical resource in the unit about the situation.The patient had an axillary insertion of the balloon on (b)(6) 2022.On early morning (b)(6) 2023 the staff found blood in the helium tubing.The physician was notified.The patient was taken to the or later that morning to remove and replace the iab.There were no complications with the removal or the patient.A second fiberoptic iab was placed axillary.The patient is stable." no patient injury or consequence.The patient condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
FIBEROPTIX ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16184254
Report Number3010532612-2023-00033
Device Sequence Number16720299
Product Code DSP
UDI-Device Identifier10801902167733
UDI-Public10801902167733
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K021462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915319
Device Catalogue NumberIAB-05840-LWS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale